# SDR UIEA2013053100300

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 60,080 hours, 9,418 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Motor
- Condition: Burned
- Location: Pdu
- Part time: 2,091 hours, 3,502 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND SMOKE IN AFT CARGO BAY.  FOUND MAIN DECK & PDU 17L MOTOR BURNED.   DISCONNECTED AND ISOLATED IAW AMM 25-57-01/201.
